Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 16, NWS Green Bay, WI

April 14, 2006Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 14, 2006, 12:07 AM CDT for Manitowoc County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2006, 12:07 AM CDT (05:07 UTC)
Expired
Apr 14, 2006, 12:50 AM CDT
In force
43 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 12:34 AM CDTHAIL 19 Ssw Manitowoc, WIHAIL UP TO 1 INCH IN DIA COMPLETELY COVERING THE GROUND IN TOWN OF NEWTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 8:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1721 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 140507
SVRGRB
WIC071-140600-
/O.NEW.KGRB.SV.W.0016.060414T0507Z-060414T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1207 AM CDT FRI APR 14 2006

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN

* UNTIL 100 AM CDT

* AT 1203 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VALDERS
  TO 22 MILES WEST OF VALDERS...OR ALONG A LINE EXTENDING FROM 15
  MILES WEST OF MANITOWOC TO 11 MILES EAST OF OSHKOSH...AND MOVING
  EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VALDERS BY 1215 AM...
  MANITOWOC BY 1225 AM...
  CLEVELAND BY 1240 AM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

LAT...LON 4424 8800 4391 8803 4388 8772 4428 8748

$$

KURIMSKI
4 follow-up statements
000 
WWUS53 KGRB 140518
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1216 AM CDT FRI APR 14 2006

WIC071-140600-
/O.CON.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/
MANITOWOC WI-
1216 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR MANITOWOC COUNTY...

AT 1212 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 18 MILES EAST OF OSHKOSH TO 17 MILES WEST OF MANITOWOC...MOVING 
SOUTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LARRABEE...FRANCIS CREEK...VALDERS AND ST NAZIANZ BY 1225 AM...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. STAY AWAY FROM 
WINDOWS UNTIL THE STORM PASSES.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4424 8800 4391 8803 4388 8772 4428 8748

$$

KURIMSKI
000 
WWUS53 KGRB 140531
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 AM CDT FRI APR 14 2006

WIC071-140600-
/O.CON.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/
MANITOWOC WI-
1231 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR MANITOWOC COUNTY...

AT 1229 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES 
NORTHWEST OF HOWARDS GROVE TO MANITOWOC...MOVING SOUTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4424 8800 4391 8803 4388 8772 4422 8752

$$

KURIMSKI
000 
WWUS53 KGRB 140540
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1239 AM CDT FRI APR 14 2006

WIC071-140600-
/O.CON.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/
MANITOWOC WI-
1239 AM CDT FRI APR 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR MANITOWOC COUNTY...

AT 1233 AM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING ONE INCH HAIL NEAR NEWTON. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM CLEVELAND TO MANITOWOC...OR 
ALONG A LINE EXTENDING FROM HOWARDS GROVE TO MANITOWOC...MOVING 
SOUTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4424 8800 4391 8803 4388 8772 4422 8752

$$

KURIMSKI
000 
WWUS53 KGRB 140550
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 AM CDT FRI APR 14 2006

WIC071-140600-
/O.CAN.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/
MANITOWOC WI-
1250 AM CDT FRI APR 14 2006

...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 3 
AM.

LAT...LON 4424 8800 4391 8803 4388 8772 4422 8752

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:45 PM CDT, 9 hours 22 minutes earlier.

Area forecast discussion, Apr 13, 2:45 PM CDT, 9 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT THU APR 13 2006

.SHORT TERM...TNGT AND FRI. MAIN FCST FOCUS TO BE ON CONVECTIVE
POTENTIAL TNGT AND ANY RISK OF SVR TSTMS.

THE 18Z MSAS SFC ANALYSIS PLACED A RDG OF HI PRES OVR THE GREAT LKS WITH
AN AREA OF LOW PRES SITUATED OVR SE ND. A WRMFNT EXTENDED E-SE FROM THE
LOW THRU SW MN...NE IA TO NRN IL. TEMPS SOUTH OF THE WRMFNT HAD JUMPED
INTO THE 70S AND 80S WITH DEW POINTS IN THE 50S AND 60S. THE RADAR
MOSAIC PAINTED A NARROW BAND OF LGT SHWRS/SPRINKLES ACROSS THE NE HALF
OF WI.

BROAD SW FLOW JUST ABV THE SFC WL NOT ONLY BRING GULF MSTR NWD INTO WI
TNGT...BUT ALSO BRING THE WRMFNT INTO SRN WI. THE LOW PRES IS FCST TO
MOV SE ALONG THIS FNT AND RESIDE OVR SRN WI AT 06Z FRI AND SRN LWR MI BY
12Z FRI. MSTR AND INSTABILITY TO BE ON THE INCREASE OVR WI THIS EVENING
AHD OF THE APPROACHING SFC LOW. DEW PTS TO RISE INTO THE 50S JUST SOUTH
OF THE FCST AREA WHILE LAPSE RATES CONT TO STEEPEN (7.5C/KM). STG
SHEARING PROFILE ADVERTISED BY THE MDLS COMBINED WITH THIS MSTR AND
INSTABILITY...MAY ALLOW A FEW OF THE ANTICIPATED TSTMS TO BECOME SVR
MAINLY ACROSS SRN SECTIONS OF NE WI CLOSER TO THE WRMFNT. DUE TO THE LOW
WET-BULM HGTS...LRG HAIL APRS TO BE THE PRIMARY THREAT. STG SUBSIDENCE
BEGINS TO BUILD INTO THE RGN LTR TNGT BRINGING PCPN TO AN ABRUPT END
WITH EVEN SOME DECREASE IN CLDS ACROSS CNTRL WI TOWARD DAYBREAK. HAVE
KEPT PATCHY FOG OVR INLAND LOCATIONS WHERE WNDS WL BE LGT ENUF AND
LINGERING LOW-LVL MSTR TO EXIST FROM THE RAINFALL. HAVE ALSO RAISED MIN
TEMPS ANYWHERE FROM 2 TO 10 DEGS DUE TO CLDS AND LACK OF CAA.

SUBSIDENCE AND DRIER AIR TO BE THE MAIN WEATHER PLAYERS FOR FRI AS A
WEAK BUBBLE OF HI PRES BEGINS TO BUILD INTO FROM THE UPR MIDWEST. LACK
OF CLDS OR LOW LVL INVERSIONS SHOULD ALLOW FOR GOOD MIXING TO TAKE PLACE
FRI. 8H TEMPS STILL IN THE +8 TO +10C RANGE SHOULD ALLOW TEMPS TO RETURN
TO THE 70S (EVEN ALONG THE LK AS WNDS TO BE W-NW).

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY.
HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FRIDAY NIGHT...THEN
SLIDE EAST OF WISCONSIN ON SATURDAY BEFORE NEXT SYSTEM APPROACHES
FROM THE WEST. NEW MODEL RUNS TODAY ARE SLOWER WITH THE SYSTEM...
SO WE SHOULD SEE MORE SUN DURING THE MORNING HOURS WITH INCREASING
CLOUDINESS DURING THE AFTERNOON. RAISED MAX TEMPERATURES MOST PLACES
WITH GREATEST INCREASES AWAY FROM THE LAKE. QUESTION IS HOW WARM
EACH CENTRAL WISCONSIN WILL GET BEFORE SYNOPTIC AND LAND/LAKE
BREEZE FLOW COMES ONSHORE DURING THE AFTERNOON. FEELING IS EAST
CENTRAL WISCONSIN WILL COOL DOWN A FEW DEGREES DUE TO THE
INCREASING EASTERLY FLOW AND THE INCREASING CLOUDINESS.

WITH THE SLOWER ONSET OF THE PRECIPITATION...SLOWED DOWN THE TIMING
OF THE PRECIPITATION IN GRIDS WITH MOST LOCATIONS (EXCEPT CENTRAL
WISCONSIN) WITH THE CHANCE OF SHOWERS AFTER MIDNIGHT. ALSO SCALED
BACK THUNDERSTORM WORDING TO ISOLATED. BEST INSTABILITY TO OUR
SOUTH.

FOR SUNDAY...TEMPERATURES WILL BE TRICKY AS LOW PRESSURE SYSTEM
MOVING FURTH SOUTH THAN YESTERDAYS MODELS. THINK THERE WILL BE SOME
PARTIAL CLEARING DURING THE AFTERNOON TO ALLOW TEMPERATURES TO
WARM SLIGHTLY HIGHER THAN PREVIOUS FORECAST. ANOTHER CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL COME TUESDAY NIGHT AS FRONT PUSHES
THROUGH THE AREA. THE REMAINDER OF THE EXTENDED FORECAST IS VERY
MUDDLED AS SIGNIFICANT DIFFERENCE ARISE IN THE UPPER AIR PATTERN.
ECMWF/CANADIAN MORE PROGRESSIVE WHILE GFS CLOSED OFF UPPER LOW
OVER THE CENTRAL UNITED STATES. LEANDED TOWARDS THE ECMWF SOLUTION
WHICH WOULD BE A WARMER AND DRIER SOLUTION.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/ECKBERG
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Apr 13, 12:00 PM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1200 PM CDT THU APR 13 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1200 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES OVER PARTS OF CENTRAL
AND EAST CENTRAL WISCONSIN LATE THIS AFTERNOON AND EVENING. SOUTHERLY
WINDS AHEAD OF AN AREA OF LOW PRESSURE OVER THE NORTHERN PLAINS WILL
CONTINUE TO PULL GULF MOISTURE NORTHWARD INTO THE REGION THIS AFTERNOON.
A WARM FRONT IS FORECAST TO LIFT NORTHEAST INTO SOUTHERN WISCONSIN BY
THIS EVENING. THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE AND WITH
INCREASING WINDS ALOFT...SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY
RISK IS LARGE HAIL...AND IS MAINLY SOUTH AND WEST OF A LINE FROM MOSINEE
TO OSHKOSH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY

MORE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AND WEDNESDAY. BE SURE TO
MONITOR LATER FORECASTS WHICH WILL BETTER BE ABLE TO DETERMINE THE RISK
OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-564-141700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1200 PM CDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. SOME
OF THESE STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY

MORE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AND WEDNESDAY.

KALLAS
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Apr 13, 11:05 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             STEVENS POINT           44.51N 89.56W
04/13/2006  M0.75 INCH       PORTAGE            WI   TRAINED SPOTTER

&&

JKL
Local storm report, Apr 13, 11:10 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1110 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             MARINETTE               45.09N 87.61W
04/13/2006  M0.75 INCH       MARINETTE          WI   AMATEUR RADIO

&&

JKL
Local storm report, Apr 13, 11:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     HAIL             1 E WAUPACA             44.34N 89.04W
04/13/2006  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

JKL
Local storm report, Apr 13, 11:20 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             WAUPACA                 44.34N 89.06W
04/13/2006  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

&&

JKL
Local storm report, Apr 13, 11:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 PM CDT THU APR 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     HAIL             DARBOY                  44.23N 88.38W
04/13/2006  M1.00 INCH       CALUMET            WI   AMATEUR RADIO

1141 PM     HAIL             1 E APPLETON            44.26N 88.38W
04/13/2006  E1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

1149 PM     HAIL             1 N MENASHA             44.21N 88.44W
04/13/2006  E0.75 INCH       WINNEBAGO          WI   LAW ENFORCEMENT

&&

JKL
Local storm report, Apr 14, 12:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 AM CDT FRI APR 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     2 N OSHKOSH             44.04N 88.55W
04/13/2006  M50.00 MPH       WINNEBAGO          WI   AMATEUR RADIO

            NEAR LAKE BUTTE DES MORTS.

&&

JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:52 PM CDTSevere Thunderstorm WarningGRBMarathon38 min
Apr 13, 9:24 PM CDTSevere Thunderstorm WarningGRBWood66 min
Apr 13, 9:28 PM CDTSevere Thunderstorm WarningGRBMarathon62 min
Apr 13, 10:01 PM CDTSevere Thunderstorm WarningGRBShawano59 min
Apr 13, 10:19 PM CDTSevere Thunderstorm WarningGRBPortage63 min
Apr 13, 10:26 PM CDTSevere Thunderstorm WarningGRBMenominee28 min
Apr 13, 10:26 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood18 min
Apr 13, 10:33 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto42 min
Apr 13, 10:41 PM CDTSevere Thunderstorm WarningGRBShawano22 min
Apr 13, 10:49 PM CDTSevere Thunderstorm WarningGRBWaupaca56 min
Apr 13, 11:11 PM CDTMarine Weather StatementGRB94 min
Apr 13, 11:15 PM CDTSevere Thunderstorm WarningGRBOutagamie49 min
Apr 13, 11:33 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago57 min
Apr 13, 11:46 PM CDTSevere Thunderstorm WarningGRBKewaunee15 min
Apr 14, 12:01 AM CDTSevere Thunderstorm WarningGRBCalumet32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.